# SDR HEEA0016282

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2743E
- Make and model: Skrsky S76A
- Aircraft serial: 760155
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 7655009006105
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DC CONTROL WOULD NOT TEST ON START-UP.
